# SDR DL76G091052

- Difficulty date: June 17, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 56,468 hours, 9,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fs 1767 S28l
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE FS 1767 AT STR 28L SKIN PUNCTURED.  REPAIRED PER ERA 475586-14 REV A.
